Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the oscillation theory of $f'' + Af = 0$ where $A$ is entire


Authors: Steven B. Bank and Ilpo Laine
Journal: Bull. Amer. Math. Soc. 6 (1982), 95-98
MSC (1980): Primary 34A20, 30D35; Secondary 34C10, 34A30
DOI: https://doi.org/10.1090/S0273-0979-1982-14975-8
MathSciNet review: 634440
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bank and I. Laine, On the growth of meromorphic solutions of linear and algebraic differential equations, Math. Scand. 40 (1977), 119-126. MR 454109
  • 2. P. D. Barry, On a theorem of Besicovitch, Quart. J. Math. Oxford (2) 14 (1963), 293-302. MR 156993
  • 3. W. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964. MR 164038
  • 4. W. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. (2) 70 (1959), 9-42. MR 110807
  • 5. G. Valiron, Lectures on the general theory of integral functions, Chelsea, New York, 1949.
  • 6. H. Wittich, Eindeutige Lösungen der Differentialgleichung w' = R (z, w), Math. Zeit. 74 (1960), 278-288. MR 120413
  • 7. H. Wittich, Neuere Untersuchungen über eindeutige analytische Funktionen, Ergebnisse der Math. und ihrer Grenzgebiete, Heft 8, Springer-Verlag, Berlin, 1955. MR 77620

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 34A20, 30D35, 34C10, 34A30

Retrieve articles in all journals with MSC (1980): 34A20, 30D35, 34C10, 34A30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14975-8

American Mathematical Society